Hi, I am Dr.Shreyash Mehta, MD Community Medicine. I understood your query I hope my answer will solve your query. As you told that you had taken ciplactin plus , with bithadoxin syrup with livogen tablets regular 2 months. then your weight got increases rapidly about 7 kg. but after when 1 left these medicines, your weight got decreased by about 7 kg. Your ( weight in kg/ square of your height in meters) should be between 18.5 to 23. This is known as body mass index (BMI). If it is less then 18.5 then your are under weight. I advise you to go for brisk walking for 30 minutes 5 days a week, this will increase your Basal Metabolic Rate (B.M.R.). By this your appetite will improve and you may gain weight. If you have complaint of loose stools then you must get yourself examined by the physician to rule out malabsorption syndrome. If there is no such complaint then you must get your self examined by a physician for ruling out depression or any other metabolic/ hormonal disorder. I would suggest you to take in your breakfast, complex carbohydrates like food containing whole grains like whole grain bread/porridge. You can add milk, egg and cheese to your diet. You can increase the amount of complex carbohydrate in your lunch like increasing amount of whole grain bread/rice. You can add pulses/ white meat if possible. In the dinner also you can add the food with higher complex carbohydrate content like whole grain bread/rice, porridge and white meat. If you are a sedentary female then your diet should have atleast 1900 kcals and if you are a moderately working female your diet will have 2100 kcals.